$\beta$-algebra, $B$-algebra, $B^*$-algebra, linear

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 541
  • Download : 0
We obtain some density results for the 4-ranks of class groups of quadratic extensions of quadratic function fields analogous to those results of F. Gerth in the classical case.
Publisher
대한수학회
Issue Date
2012-04
Language
ENG
Citation

대한수학회논문집, v.27, no.2, pp.223 - 231

ISSN
1225-1763
URI
http://hdl.handle.net/10203/102931
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0